# SDR EBVR20180702002

- Difficulty date: July 2, 2018
- Submitted: July 2, 2018
- Operation: General aviation
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 13,978 hours, 8,470 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 13,978 hours, 8,470 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEND AND EVALUATE CORROSION ON UPPER OUTBOARD SURFACE OF LT WING SKIN AT AFT SPAR LOCATION.BLENDED AND REMOVED ALL VISIBLE CORROSION FROM UPPER OUTBOARD SURFACE OF LT WING SKIN AT AFT SPAR LOCATION UNTIL VISUALLY ELIMINATED.PERFORMED REPAIR TO LT UPPER WING SKIN CORROSION.
